# SDR ASOA2012122102700

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,474 hours, 16,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING NR 2 EMERGENCY LIGHT INOPERATIVE.  RELAMPED THE CEILING NR 2 EMERGENCY LIGHT AND OPS CHECKED GOOD IAW AMM 33-51-00.
